# SDR SWAA2021070688809

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 58,694 hours, 34,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Torn
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR SLIDE HAS A TORN GIRT ; / [01] R/R AFT SERVICE ESCAPE SLIDE. REF MT 725-61-06.
